MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH REDUCTION FORCEPS W/SERRATED JAW-MEDIUM HANDLE-SOFT RATCHET

OBERDORF SYNTHES PRODUKTIONS GMBH REDUCTION FORCEPS W/SERRATED JAW-MEDIUM HANDLE-SOFT RATCHET
Catalog Number 399.098
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no known reported patient involvement associated with the complained event.Device is an instrument and is not implanted/explanted.Complainant part is not expected to be returned for manufacturer review/investigation.Facility address is not provided for reporting.The investigation could not be completed; no conclusion could be drawn, as no product was received.A review of the device history records has been requested and is currently pending completion.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes europe reports an event in (b)(6) as follows: it was reported that a soft lock part is broken.No patient was involved.This report is for one (1) reduction forceps w/ serrated jaw-medium handle-soft ratchet.This is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Device history record (dhr) not available as device is older than 17 years.At this time, the manufacturing documents for instruments had to be stored for 10 years.This was according to filing and archiving of specification documents, which were in place till august 2014.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
REDUCTION FORCEPS W/SERRATED JAW-MEDIUM HANDLE-SOFT RATCHET
Common Device Name
FORCEPS
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key7700926
Report Number8030965-2018-55156
Device Sequence Number1618457
Product Code HTD
UDI-Device Identifier07611819221000
UDI-Public(01)07611819221000
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number399.098
Device Lot NumberN5013
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/28/2018
Supplement Date Received by Manufacturer08/20/2018
Initial Report FDA Received Date07/18/2018
Supplement Report FDA Received Date09/07/2018
Patient Sequence Number1